# SDR USAA2011031791098

- Difficulty date: February 26, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 32,147 hours, 19,257 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: D57251306002
- Condition: Overweight
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - LOWER RIGHT WING FUEL PANEL 640EB WEIGHT IS OUT OF LIMITS BETWEEN WS 5512 TO WS 6132 & BETWEEN RIB 10 TO RIB 11.  REPLACED LOWER RIGHT WING FUEL PANEL 640EB WEIGHT IS OUT OF LIMITS BETWEEN WS 5512 TO WS 6132 & BETWEEN RIB 10 TO RIB 11 IAW A320 SRM 57-27-11.
